# SDR SWAA2022020360697

- Difficulty date: January 11, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.9 24' AFT OF FWD EDGE I/B OF I/B FASTENER ROW CRACK LENGHT 107' ; CORRECTION: CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.9 24' AFT OF FWD EDGE IB OF IB FASTENER ROW CRACK LENGHT 1.7' / [01] REMOVED PAINT FOR ACCESS REPAIR AT L/H HORIZONTAL STAB LOWER SKIN STA 193.9 24' IAW B737 AMM51-21-11-150-801.; [02] REMOVED EXISTED DOUBLE AND FASTENERS FOR ACCESS REPAIR AT L/H HORIZONTAL STAB STA 193.9 24' IAW SRM 51-40-02-0G-0.; [03] PERFORMED HFEC INSP ON LH HORIZ STAB LWR SKIN STA 193.9 IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED (LENGTH 1.7 INCHES) TOOL USED : NORTEC 600 B/C 172389 07/22; [04] REMOVED CRACK AT L/H HORIZONTAL STAB STA 193.9 24'. DIMENSION CUTOUT LONG 2.200 W 1' .AD .350 ' IAW B737 SRM 55-10-01-11 2R REPAIR 11.; [05] STEP 4 VERIFIED; [06] PERFORMED HFEC INSP ON CUT OUT LH HORIZ STAB LWR SKIN STA 193.9 24' AFT OF FWD EDGE IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [07] PERFORMED ROTO INSP ON ALL THE EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [08] PERFORMED COUNTERSINK INSP ON ALL THE EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 07/22; [09] SELECT THE ?FAULT RESOLVED ON OTHER FAULT? REPAIR REFERENCE TO CLOSE FAULT TTG8Q00A8ATQ; [10] VERIFIED WORK CARD COMPLETION
